# SDR DL72K990260

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 654233015
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INBD FACE OF THE INBD LUG ON THE LT FIN CLOSURE RIB CLEVIS.  DAMAGE REMOVED WITH A 1.6 DIA SPOTFACE W/DEPTH OF 0.062.  REWORKED PER ERA 332753-14.
